# SDR 97ZZZX4347

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- System (JASC): 6220 · Main Rotor Head
- Part: Bracket Bolt
- Part number: 6510311065102
- Condition: Cracked
- Location: M/R Damper
- Component: 651001130080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE MAIN ROTOR HEAD, A FLUORESCENT MAGNETIC PARTICLE INSPECTION REVEALED A TOTAL OF 4 CRACK INDICATIONS IN BOLT HEAD TO SHANK RADIUS.  LARGEST CRACK IS 0.200 INCH IN LENGTH RADIALLY AROUND SHANK.  THREE SMALL CRACKS ARE 0.040 INCH LONG EACH.  NO REASON FOR THE CRACKING IS APPARENT.
